# SDR KBM2005F00265

- Difficulty date: September 8, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,281 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Potentiometer
- Part number: 704A46814049
- Part serial: 2413
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIMMER BOX, LIGHT WORKS, NR 1 DOESN`T DIM, NR 2 DOES DIM.  (K)
